| Model Number |
ALYON SURGICAL LIGHTING SYSTEM |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lightheads subject of the reported event are being returned to steris for evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
Event or Problem Description
The user facility reported that during a patient procedure their alyon dual light began "flickering." the procedure was completed successfully.No report of injury.